# SDR CALA2022092802536

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: D53480008225200
- Condition: Cracked
- Location: Fr 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 LH SIDE IN OPEN FASTENER HOLE LOWER INBOARD AT DOOR STOP FITTING 1 POSITION, CRACK DIRECTION ARE 1 AND 5 OCLOCK REPAIR BEFORE NEXT FLIGHT AT AFT GALLEY AREA  (2 EA). 2022-308620 ITIAL INSPECTIONS OF REPAIRED FITTING INSTALLED ON FR68 AT THE D ISION OF ECRA 5311-02883 ON OR BEFORE AIRCRAFT REACHES 50,223 TF TO EXCEED 19,700 FC (FH NOT RELEVANT) THEREAFTER. OOR STOP FITTING #1 AT S-22LH LEVEL AS PER PART 2A OF LATEST REV C (FH NOT RELEVANT). PERFORM REPEAT INSPECTIONS AT INTERVALS NOT ACCOMPLISHED INTERIM REPAIR PART 1 PER ECRA 5311-02883 BY V93919 7. REF AEROMAN NR# 2022-308620. IT REQUIRES DIP TO ACCOMPLISH IN ADD EMP:V939197 ACCOMPLISHED INTERIM REPAIR PART 1 PER ECRA 5311-02883 BY V939197. REF AEROMAN NR# 2022-308620. ROTOTEST INSPECTION DONE IN OPEN HOLES AND CRACK-FREE. ADD EMP:V939197 OK TO DIP REPAIR TO FR 68 LH SIDE #1 DOOR STOP FITTING PER ECRA TOMC-APPROVAL FROM SC1ELBYC COMMENT 5311-02883. MUST ACCOMPLISH INITIAL INSPECTIONS OF REPAIRED FITTING INSTALLED ON FR68 AT THE DOOR STOP FITTING #1 AT S-22LH LEVEL AS PER PART 2A OF LATEST REVISION OF ECRA 5311-02883 ON OR BEFORE AIRCRAFT REACHES 50,223 TOTAL FLIGHT CYCLES (FH NOT RELEVANT). PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 19,700 FLIGHT CYCLES (FH NOT RELEVANT) THEREAFTER. THIS REPAIR IS CATEGORY B. REINSPECTION IS REQUIRED TO ON FR68 LH AT DOOR STOP FITTING #1 AT S-22 LH LEVEL AS PER AIRCRAFT REACHES 50223 TOTAL FC (FH NOT RELEVANT).PERFORM FC (FH NOT RELEVANT) THEREAFTER; A
